Constraints and universal algebra
1998 (English)In: ANNALS OF MATHEMATICS AND ARTIFICIAL INTELLIGENCE, ISSN 1012-2443, Vol. 24, no 1-4, 51-67 p.Article in journal (Other scientific) Published
In this paper we explore the links between constraint satisfaction problems and universal algebra. We show that a constraint satisfaction problem instance can be viewed as a pair of relational structures, and the solutions to the problem are then the stru
Place, publisher, year, edition, pages
1998. Vol. 24, no 1-4, 51-67 p.
IdentifiersURN: urn:nbn:se:uu:diva-27356OAI: oai:DiVA.org:uu-27356DiVA: diva2:55251
Addresses: Jeavons P, Univ London, Dept Comp Sci, London WC1E 7HU, England. Univ London, Dept Comp Sci, London WC1E 7HU, England. Univ Uppsala, Dept Comp Sci, S-75105 Uppsala, Sweden.2006-12-142006-12-142011-01-14